# SDR HEEA087806

- Difficulty date: June 23, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,238 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 29490001
- Part serial: 9500455
- Condition: Overheated
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT LIGHT ILLUMINATED.  REPLACED WITH SERVICEABLE PART.
